# SDR USAA040086

- Difficulty date: March 31, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5361042100000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND PLATE ASSEMBLY CORRODED 5 INCHES BY 1.6 INCHES BY .020 INCH AREA, FRAME 20, -Z240, -Y765.  REMOVED AND REPLACED PLATE ASSEMBLY PER SRM 53-11-14 AND 51-72-11.  CORROSION LEVEL 2, TASK NR JA-220-53500.  (M)
